# SDR AALA20021171

- Difficulty date: August 18, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT SEAT 10D INOPERATIVE.  RECONNECTED CONNECTOR AT SIDEWALL LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
